THERAFLU SINUS 14 SACHETS — MADE IN POLAND — FREE SHIPPING
- obstruction of the sinuses and nose with pain and symptoms of congestion and swelling of the mucosa,
- has antipyretic properties,
- relieves symptoms of colds and flu (chills, muscle aches and headaches)
1 sachet contains:
Active substances: paracetamol 650 mg and 10 mg phenylephrine hydrochloride.
Excipients: sucrose, acesulfate potassium, quinoline yellow E104, sunset yellow, maltodextrin M100, colloidal anhydrous silica, natural lemon flavors, anhydrous citric acid, sodium citrate dihydrate, calcium phosphate.
Symptomatic treatment of sinus related conditions such as headache, sinus and nasal congestion with pain, symptoms of congestion and swelling of the mucosa.
Adults and adolescents over 12 years of age: 1 sachet.
The contents of one sachet should be dissolved in 1 cup of hot, but not boiling, water.
Drink it after it has cooled down to an appropriate temperature.
Do not use more than 3-4 sachets a day.
Do not use for more than 5 days.
Hypersensitivity (allergy) to paracetamol, phenylephrine hydrochloride and phenyramine maleate or any other ingredient in this medicine.
- If you are taking or have taken monoamine oxidase inhibitors (MAOIs, medicines to treat depression or Parkinson's disease) or have taken them in the last 14 days.
- If you have severe heart disease or very high blood pressure (hypertension)
- If you have an overactive thyroid gland.
- If you have narrow-angle glaucoma (an eye disease with progressive damage to the optic nerve and at least in part associated with raised pressure inside the eye).
- If you have phaeochromocytoma (a tumor near the kidneys that causes high blood pressure).
- If you are taking tricyclic antidepressants.
- If you are taking beta-blockers (medicines used to treat high blood pressure
- and heart disease).
- If you are taking oral sympathomimetic medications such as nasal decongestants, appetite suppressants or amphetamine-like psychostimulants etc.
- Pregnancy and breastfeeding.
- In children under 12 years of age.
The preparation should be stored out of the sight and reach of children, do not store above 25 degrees Celsius.
Like all medicines, Theraflu Zatoki can cause side effects, although not everybody gets them.
Stop taking the medicine and consult a doctor immediately if you experience the following symptoms:
- Allergic reactions (occur rarely).
- Angioedema, including wheezing, shortness of breath, swelling of the face, lips, tongue or throat (this occurs rarely).
- Anaphylactic reaction (severe allergic reaction, frequency unknown).
- Rash, hives, itching, reddening of the skin (rare).
- Severe skin reactions including skin peeling, blisters, ulcers, erosions in the mouth (very rarely).
- Bleeding or bruising (problems with blood clotting due to low levels of blood platelets) (very rare).
Other side effects of the preparation:
- Common (affects 1 to 10 patients in 100).
- Rare (affects 1 to 10 users in 10,000):
- Acceleration of the heart rate, palpitations.
- Increased blood pressure.
Very rare (affects less than 1 in 10,000 patients)
Agranulocytosis (decrease in the amount of granulocytes in the blood).
Leukopenia (decrease in the amount of leukocytes in the blood).
Pancytopenia (deficiency of blood counts).
Tell your doctor or pharmacist if you are taking or have recently taken any other medicines.
as well as about medications that the patient is planning to take, including in particular those listed below:
- Monoamine oxidase inhibitors (MAOIs) used to treat depression and Parkinson's disease: Do not use Theraflu Sinus if you are taking MAOIs or have taken them in the last 14 days.
- Medicines to treat depression such as tricyclic antidepressants
- Medicines to lower high blood pressure, e.g. beta blockers, debrisoquine, guanethidine, reserpine and methyldopa.
- Medicines used to treat heart failure and cardiac arrhythmias (digoxin and other cardiac glycosides).
- Medicines to prevent blood clots, e.g. warfarin or other coumarin derivatives
- Medicines containing paracetamol or sympathomimetic preparations, e.g. nasal decongestants, used to treat colds and flu.
- Medicines for nausea and vomiting, such as metoclopramide or domperidone.
- Medicines to treat tuberculosis (rifampicin and isoniazid) and bacterial infections (chloramphenicol).
- Barbiturates (sleeping pills).
- Medicines used to treat seizures, such as phenytoin, phenobarbital, carbamazepine, and lamotrigine.
- Cholestyramine, used to lower cholesterol.
- Zidovudine (AZT), used to treat HIV infection.
- Probenecid used to treat gout.
- Ergotamine and methysergide, used to treat migraine.
Warnings and Precautions
- If you have liver or kidney disease.
- If you suffer from haemolytic anemia.
- If you have a deficiency of glucose-6-phosphate dehydrogenase (an inherited disorder).
- If the patient is dehydrated or chronically malnourished.
- If you have a disease of the blood system.
- If you have diabetes.
- If you have an enlarged prostate gland, as this may be associated with urinary retention.
- Customer from Pinckney updated their account details
- Customer from Pinckney placed a new order for 4 x RAPHACHOLIN C 30 TABS - MADE IN POLAND- FREE SHIPPING
- Customer from Pinckney registered for an account
- Customer placed a new order for PIMAFUCORT CREAM 15GR - MADE IN ITALY- FREE SHIPPING
- Customer placed a new order for 2 x PANANGIN 50 TABS — MADE IN HUNGARY — FREE SHIPPING
- Customer from El raso de candeleda logged in
- Customer placed a new order for CONCOR 5MG 50 TABS - MADE IN GERMANY - FREE SHIPPING
- Customer from El raso de candeleda placed a new order for 2 x TABEX 1,5 MG 100 TABS — MADE IN BULGARIA- FREE SHIPPING
- Customer from El raso de candeleda registered for an account
- Customer from Crown Point logged in
- Customer from Northampton placed a new order for ERGOFERON 20 TABS — MADE IN LITHUANIA — FREE SHIPPING
- Customer from Northampton registered for an account
- Customer placed a new order for Detralex 1000mg 30 tablets — Made in France — Free Delivery
- Customer placed a new order for NEBILET PLUS 5/12,5 28 PILLS - MADE IN GERMANY - FREE SHIPPING
- Customer from Strovolos placed a new order for Arbivir - Zdorovye Forte 200mg 10 capsules — Made in Ukraine — Free Delivery
- Customer from Crown Point logged in
- Customer from Strovolos registered for an account
- Customer from Crown Point placed a new order for Hascoderm Lipogel 30g — Made in Poland — Free Delivery
- Customer from Crown Point registered for an account
- Customer from Ostrava logged in